MathSciNet Relay Station
MathSciNet bibliographic data
MR2382964 (2008k:34032) 34A45 (26A24 39A10)
Sheng, Qin Hybrid approximations via second-order crossed dynamic derivatives with the $\diamondsuit\sb \alpha$ derivative. Nonlinear Anal. Real World Appl. 9 (2008), no. 2, 628–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement